On the dynamics of a strongly singular parabolic equation

Georgios P. Trachanas, Nikolaos B. Zographopoulos*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper we study the semiflow defined by a semilinear parabolic equation, in which both the diffusion and the reaction term present strong order of singularity at the origin. We justify the existence of a global branch of nontrivial equilibrium solutions for subcritical nonlinearities. The approach, based on the critical Caffarelli-Kohn-Nirenberg inequality, follows the arguments of [21,22].

Original languageEnglish
Pages (from-to)21-37
Number of pages17
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 1 Jan 2015
Externally publishedYes


  • Global attractor
  • Global bifurcation
  • Singularities


Dive into the research topics of 'On the dynamics of a strongly singular parabolic equation'. Together they form a unique fingerprint.

Cite this